TU Berlin

Fachgebiet Algorithmische AlgebraProf. Dr. Martin Lotz

Page Content

to Navigation

There is no English translation for this web page.

Ehemalige Mitarbeiter

Prof. Dr. Martin Lotz


Mathematics Institute
Zeeman Building
University of Warwick
Coventry CV4 7AL
United Kingdom
Persönliche Homepage

Publikationen in der Arbeitsgruppe

On the algebraic complexity of some families of coloured Tutte polynomials
Citation key LM-On-The-Algebraic-Complexity-Of-Some-Families-Of-Coloured-Tutte-Polynomials
Author Martin Lotz and Johann Andreas Makowsky
Pages 327-349
Year 2004
Journal Advances in Applied Mathematics
Volume 32
Number 1-2
Abstract We investigate the coloured Tutte polynomial in Valiant's algebraic framework of NP-completeness. Generalising the well known relationship between the Tutte polynomial and the partition function from the Ising model, we establish a reduction from the permanent to the coloured Tutte polynomial, thus showing that its evaluation is a VNP-complete problem.
Link to publication Link to original publication Download Bibtex entry


Quick Access

Schnellnavigation zur Seite über Nummerneingabe